# SDR GAIA99185

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 930 LOWER FRAME IS CRACKED AT STR 14 LT.  VERIFIED BY NDT INSPECTION.  INSTALLED REPAIR AT FS 930, LOWER FRAME AT STR 14 LT.  REPAIR ACCOMPLISHED IAW SRM 53-10-4 FIG 1.  REF:  N/R 5095.  (X)
